Duke Mathematical Journal

Generalized frieze patterns

Craig M. Cordes and D. P. Roselle

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 637-648.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380569

Digital Object Identifier
doi:10.1215/S0012-7094-72-03970-1

Mathematical Reviews number (MathSciNet)
MR0314658

Zentralblatt MATH identifier
0258.05024

Subjects
Primary: 05B30: Other designs, configurations [See also 51E30]
Secondary: 10A99

Citation

Cordes, Craig M.; Roselle, D. P. Generalized frieze patterns. Duke Math. J. 39 (1972), no. 4, 637--648. doi:10.1215/S0012-7094-72-03970-1. https://projecteuclid.org/euclid.dmj/1077380569


Export citation